Regular Papers

Transaction on Control Automation, and Systems Engineering 2000; 2(2): 140-148

© The International Journal of Control, Automation, and Systems

Robust Controller Design Method for Systems with Parametric

Jietae Lee/Doe-Gyoon Koo/Thomas F. Edgar

Abstract

This paper presents iterative schemes and continuation schemes for designing robust controllers which stabilize dynamic systems having bounded parametric uncertainties. Utilizing results of the cheap control problem, some existence conditions of the robust controller are obtained, which are different from the matching conditions. Continuation schemes are used to overcome the divergence problem of iterative schemes. The robust controller design method is extended to nonlinear system and easily implementable series solution is also obtained. Results are illustrated with simple examples.

Keywords optimal control, robust control, linear system, cheap control, nonlinear system, series solution

Article

Regular Papers

Transaction on Control Automation, and Systems Engineering 2000; 2(2): 140-148

Published online June 1, 2000

Copyright © The International Journal of Control, Automation, and Systems.

Robust Controller Design Method for Systems with Parametric

Jietae Lee/Doe-Gyoon Koo/Thomas F. Edgar

Abstract

This paper presents iterative schemes and continuation schemes for designing robust controllers which stabilize dynamic systems having bounded parametric uncertainties. Utilizing results of the cheap control problem, some existence conditions of the robust controller are obtained, which are different from the matching conditions. Continuation schemes are used to overcome the divergence problem of iterative schemes. The robust controller design method is extended to nonlinear system and easily implementable series solution is also obtained. Results are illustrated with simple examples.

Keywords: optimal control, robust control, linear system, cheap control, nonlinear system, series solution

IJCAS
May 2024

Vol. 22, No. 5, pp. 1461~1759

Stats or Metrics

Share this article on

  • line

Related articles in IJCAS

IJCAS

eISSN 2005-4092
pISSN 1598-6446